# SDR ASAA2021072235500

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 31,711 hours, 10,133 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bushing
- Condition: Worn
- Location: Vsv Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED #1 ENG RH VSV BELLCRANK ASSY. REF B737-900 AMM 72-32-00. BELLCRANK ASSY LINKAGE/BUSHINGS WORN. GROUNDED - YES. REMOVED AND REPLACED #1 ENG RH VSV BELLCRANK ASSY. REF B737-900 AMM 72-32-00. OP CHECK GOOD. NO LEAKS FOUND.
